# SDR UIEA2022082600906

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 86,968 hours, 13,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COCKPIT OBSERVATION, I FOUND EXIT SIGN ON LIFE RAFT GALLEY COMPUTER NEAR BUTTON BROKEN OFF.( RESECURED EXIT SIGN IN PLACE IAW AMM 25-00-00. OPS CHECK GOOD )
